# SDR P2EA00216

- Difficulty date: July 7, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C-CHECK, FOUND ANGLE JUST AFT OF THE LEFT SIDE OF VERTICAL STAB ATTACH BOLTS BS 1088 WITH A CRACK 1 INCH LONG.  REPLACED THE ANGLE JUST AFT OF THE LEFT SIDE OF VERTICAL STAB ATTACH BOLTS BS 1088 WITH ANGLE FABRICATED AND INSTALLED IAW SRM 51-10-2 AND 51-20-1.  (M)
